English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49647/84944 (58%)
Visitors : 7707806      Online Users : 57
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41327

    Title: Effect of ionic sizes on critical coagulation concentration : Particles covered by a charge-regulated membrane
    Authors: Hsu, Jyh-ping;Huang, S. W.;Kuo, Y. C.;曾琇瑱;Tseng, Shio-jenn
    Contributors: 淡江大學數學學系
    Date: 2002-04-25
    Issue Date: 2010-01-28 07:19:16 (UTC+8)
    Publisher: American Chemical Society (ACS)
    Abstract: The critical coagulation concentration (CCC) for the case planar particles covered by a charge-regulated membrane layer immersed in a mixed (a:b) + (c:b) electrolyte solution is evaluated theoretically. The present study extends previous analyses in that a general charged condition in the membrane layer, which mimics biological cells, is considered, and the sizes of the charged species are taken into account. We show that for particles carrying a net negative fixed charge the classic point charge model will overestimate both CCC and the electrical repulsive force between two particles. The electrical repulsive force and the total interaction energy between two particles are large if (1) the pH is high, (2) the membrane is thin, (3) the valence of counterions is low, (4) the fraction of multivalent counterions is low, and (5) the ionic strength is low. CCC is high if (1) the pH is high, (2) the valence of counterions is low, and (3) the size of counterions is large; these results are consistent with experimental observations in the literature.
    Relation: Journal of Physical Chemistry B 106(16), pp.4269-4275
    DOI: 10.1021/jp012282a
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback